Alert archive / New Mexico / Flash Flood Warnings in 2022

Flash Flood Warning 90, NWS Albuquerque, NM

July 21, 2022Mora County, San Miguel County, New Mexico

NWS Albuquerque, NM issued this flash flood warning at Jul 21, 2022, 2:50 PM MDT for Mora County, San Miguel County, New Mexico. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 21, 2022, 2:50 PM MDT (20:50 UTC)
Expired
Jul 21, 2022, 6:00 PM MDT
In force
3 hr
Issued by
NWS Albuquerque, NM
Area
Storm-based polygon
Flood severity
None

Counties Mora County, NM, San Miguel County, NM

The radar

The Albuquerque radar (KABX), 187 km from the middle of the area, began a volume at 20:49 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Albuquerq/Krtlnd, NM (KABQ), launched 12:00Z, 8.8 hours before the alert went out and 176 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Albuquerq/Krtlnd, NM at 12:00Z on 2022-07-21Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Albuquerq/Krtlnd, NM at 12:00Z on 2022-07-21The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 56 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
4127 m above ground
0-6 km bulk shear
19 kt
0-1 km storm-relative helicity
56 m²/s²
0-3 km storm-relative helicity
156 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

963 
WGUS55 KABQ 212050
FFWABQ
NMC033-047-220000-
/O.NEW.KABQ.FF.W.0090.220721T2050Z-220722T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Albuquerque NM
250 PM MDT Thu Jul 21 2022

The National Weather Service in Albuquerque has issued a

* Flash Flood Warning for...
  Central Mora County in northeastern New Mexico...
  Northwestern San Miguel County in northeastern New Mexico...

* Until 600 PM MDT.

* At 250 PM MDT, Doppler radar indicated thunderstorms tracking 
  southeast producing heavy rain across the warned area. Between 
  0.75 and 1.75 inches of rain have fallen. Additional rainfall 
  amounts of 0.75 to 1.5 inches are possible in the warned area. 
  Flash flooding is ongoing or expected to begin shortly.

  HAZARD...Flash flooding caused by thunderstorms.

  SOURCE...Radar.

  IMPACT...Flash flooding of small creeks and streams, urban
           areas, highways, streets and underpasses as well as
           other poor drainage and low-lying areas.

* Some locations that will experience flash flooding include...
  Valmora, Watrous, Ocate, Shoemaker and Ojo Feliz.

This includes the following highways...
	Interstate 25 between Mile Markers 361 and 365...and
	between Mile Markers 366 and 377.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

&&

LAT...LON 3592 10515 3606 10521 3609 10521 3605 10517
      3609 10510 3614 10505 3615 10505 3619 10505
      3616 10497 3609 10488 3600 10486 3592 10485
      3578 10474 3571 10477 3570 10499 3576 10509
      3580 10511

FLASH FLOOD...RADAR INDICATED

$$

15
2 follow-up statements
586 
WGUS75 KABQ 212223
FFSABQ

Flash Flood Statement
National Weather Service Albuquerque NM
423 PM MDT Thu Jul 21 2022

NMC033-047-220000-
/O.CON.KABQ.FF.W.0090.000000T0000Z-220722T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Mora NM-San Miguel NM-
423 PM MDT Thu Jul 21 2022

...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 6 PM MDT THIS EVENING 
FOR CENTRAL MORA AND NORTHWESTERN SAN MIGUEL COUNTIES...

At 423 PM MDT, Doppler radar indicated thunderstorms producing heavy 
rain have ended across the warned area with sprinkles or light rain 
continuing. Between 1 and 2 inches of rain have fallen. Additional 
rainfall amounts up to 0.25 inches are possible in the warned area. 
Flash flooding is ongoing or expected to begin shortly.

HAZARD...Flash flooding caused by thunderstorms.

SOURCE...Radar.

IMPACT...Flash flooding of small creeks and streams, urban areas,
         highways, streets and underpasses as well as other poor
         drainage and low-lying areas.

Some locations that will experience flash flooding include...
  Valmora, Watrous, Ocate, Shoemaker and Ojo Feliz.

This includes the following highways...
	Interstate 25 between Mile Markers 361 and 365...and
	between Mile Markers 366 and 377.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

&&

LAT...LON 3592 10515 3606 10521 3609 10521 3605 10517
      3609 10510 3614 10505 3615 10505 3619 10505
      3616 10497 3609 10488 3600 10486 3592 10485
      3578 10474 3571 10477 3570 10499 3576 10509
      3580 10511

FLASH FLOOD...RADAR INDICATED

$$

15
576 
WGUS75 KABQ 212351
FFSABQ

Flash Flood Statement
National Weather Service Albuquerque NM
551 PM MDT Thu Jul 21 2022

NMC033-047-220001-
/O.EXP.KABQ.FF.W.0090.000000T0000Z-220722T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Mora NM-San Miguel NM-
551 PM MDT Thu Jul 21 2022

...FLASH FLOOD WARNING WILL EXPIRE AT 6 PM MDT THIS EVENING FOR 
CENTRAL MORA AND NORTHWESTERN SAN MIGUEL COUNTIES...

The heavy rain has ended. Flooding is no longer expected to pose a 
threat. Please continue to heed remaining road closures.

A Flood Watch remains in effect until 1000 PM MDT for a portion of 
north central New Mexico.

LAT...LON 3592 10515 3606 10521 3609 10521 3605 10517
      3609 10510 3614 10505 3615 10505 3619 10505
      3616 10497 3609 10488 3600 10486 3592 10485
      3578 10474 3571 10477 3570 10499 3576 10509
      3580 10511

$$

15

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albuquerque, NM wrote its last area forecast discussion before this flash flood warning went out at Jul 21, 11:46 AM MDT, 3 hours 4 minutes earlier.

Area forecast discussion, Jul 21, 11:46 AM MDT, 3 hours 4 minutes before
Area Forecast Discussion
National Weather Service Albuquerque NM
1146 AM MDT Thu Jul 21 2022

.AVIATION...
18Z TAF CYCLE
High pressure retrograding further west will bring SHRA/TS to the
nrn and sw mts this afternoon, as well as hot temperatures in the 90s
and low 100s. Given relaxed flow aloft, convective activity will
continue to have slow and erratic motion in addition to the typical
hazards of small hail, gusty downburst winds, and locally heavy
rainfall. Prevailing motion will move storms slowly south to
southeast at around 10 kts. Any direct hits to terminals will be
capable of MVFR vsbys due to heavy rain. Convective activity will
persist into the late evening hours before tapering off overnight.

12

&&

.PREV DISCUSSION...324 AM MDT Thu Jul 21 2022...
.SYNOPSIS...
Daily rounds of showers and thunderstorms are expected for the next 7
days with a continued risk of locally heavy rainfall. Scattered to
numerous storms are forecast to track to the south and southeast off
the high terrain again today. Storm motions will become slow and
erratic Friday and Saturday, then cells will track more to the north
and northeast during the first half of the coming work week as a
more traditional monsoon flow sets up. High temperatures will fall a
few to several degrees today from yesterday's hot readings, but
highs will remain a few to around 9 degrees above normal through the
end of the week. Temperatures are forecast to fall below normal over
northern, central, and especially western areas during the first half
of next week, when the risk of locally heavy rainfall will increase.

&&

.DISCUSSION...
SHORT TERM...(TODAY THROUGH FRIDAY)...
Today, the upper high will remain parked over northern AZ with
geopotential heights reducing by 2-4 decameters across NM, and this
will allow temperatures to cool a couple to a few degrees in most
central to eastern zones. This will not be the case over the
northwest plateau that will be closer to the dome of high pressure
and hence hotter with triple digit temperature readings expected
again. Therefore, another Heat Advisory will be issued for this lone
zone. Dry air will continue to wrap into the northwestern quadrant
of NM, where a dearth of storms is expected. The best moisture
across the state will be found along and east of the central
mountain chain where rising PWATs of roughly 1.0 to 1.2 inch will be
common. This moisture combined with less subsidence from the weaker
presence of high pressure will make the eastern half of NM a favored
area for storms, initiating along the high terrain before eventually
expanding to some of the high plains and regenerating along
mesoscale cold pools in these lower elevation areas. With the Sangre
de Cristos being the prime initiation point, and cells drifting
south southeastward into a steady low level inflow from the south
southeast, it seems prudent to issue a Flash Flood Watch for the
eastern slopes to account for Hermits Peak-Calf Canyon burn scar
flooding possibilities. High moisture will be present over the Gila
and southwestern high terrain where a secondary focus for storms is
expected, but confidence in any flooding is lower there. High
resolution models and CAMs indicate the Jemez could also see a
scattered cells too this afternoon, but storms will likely have
difficulty filling into the middle Rio Grande valley again.

The eponymous upper high will wobble closer to it regional Four
Corner’s origin on Friday with minimal changes in the height fields
over NM. Therefore, the heat will persist over the northwestern
plateau zone which looks to be the hot spot in the forecast area
with remaining zones not trailing too far behind. The spatial
distribution of moisture will not alter too much on Friday with the
northwestern zones remaining dry. Numerous storms are expected to
initiate over the southwestern, south central and northern mountains
Friday afternoon with isolated to scattered cells being common in
most remaining zones (outside of the northwest).

52

LONG TERM...(FRIDAY NIGHT THROUGH WEDNESDAY)...
Scattered to numerous showers and thunderstorms will redevelop each
afternoon and evening this weekend, favoring the east slopes of the
central mountain chain westward. The 500 mb high pressure center is
forecast to weaken some this weekend while shifting gradually
eastward from over the Four Corners Friday night to over OK and AR by
Sunday night. Some models also depict a somewhat moist backdoor
front dipping into northeast areas on Saturday night. PWATs are
forecast to climb some this weekend in the process, generally varying
around 0.8-1.20 inches, which will increase the risk of locally heavy
rainfall. Storm motions will be slow and erratic until Sunday, when
the upper high may shift far enough east for general cell movement
toward the northwest and north across the forecast area. After
another hot day Saturday with high temperatures a few to around 10
degrees above normal, readings are forecast to fall a few to around 7
degrees over all but the southeast plains on Sunday.

A more traditional monsoon moisture stream is forecast to track north
and northeastward mainly over western and north central NM during
the first half of the coming work week as the main upper high remains
centered east of NM, and a weaker high pressure lobe forms over the
Great Basin. Models depict some embedded disturbances tracking
northward within the monsoon flow enhancing instability at times,
especially along and west of the continental divide. The NBM depicts
some storms spreading over central and northeast parts of the
forecast area each day as well, with the southeast plains least
favored for precipitation. PWATs are forecast by the GFS to climb
around 1-1.3 inches Monday and Tuesday, when there will be the
greatest risk of locally heavy rainfall and flash flooding. With all
the moisture in place, high temperatures are forecast to fall from a
few to around 8 degrees below normal each afternoon during the first
half of the work week, except for readings a few to around 8 degrees
above normal on the far eastern plains.

44

&&

.FIRE WEATHER...
High pressure will stay in northern AZ today before moving into the
Four Corners on Friday and eventually over the Colorado-New Mexico
border by the weekend. This will keep drier and hotter conditions in
place over northwestern NM today and Friday where high Haines
indices and low afternoon humidity of less than 15 percent will be
present. Elsewhere, scattered areas of wetting rain will be common,
especially along the central mountain chain and southwestern
mountains with lesser chances in the eastern plains and even more-so
into the Rio Grande valley. The moisture will slowly start to feed
into northwestern zones this weekend and into early next week while
drier air begins to slide southward into the plains. Amid the dry
conditions, the plains will stay hot into next week, but the added
moisture will act as a moderator to the temperatures in central and
western zones. Overall, prevailing wind speeds will stay light to
moderate over the next few days, but thunderstorm outflows can of
course produce abrupt disruptions with brief and locally strong
gusts. Good to excellent RH recovery is expected to continue each
night and early morning period, even in areas that will succumb to
lower afternoon humidity.

52

&&

.ABQ WATCHES/WARNINGS/ADVISORIES...
Heat Advisory until 8 PM MDT this evening for the following zones...
 NMZ201.

Flood Watch until 10 PM MDT this evening for the following zones...
NMZ215.

&&

In the hours before

Special weather statement, Jul 21, 1:41 PM MDT, 1 hour 9 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
141 PM MDT Thu Jul 21 2022

NMZ214-215-228-212015-
Far Northeast Highlands-Southern Sangre de Cristo Mountains-East
Slopes Sangre de Cristo Mountains-
141 PM MDT Thu Jul 21 2022

...A STRONG THUNDERSTORM WILL IMPACT PORTIONS OF NORTH CENTRAL MORA
AND SOUTHWESTERN COLFAX COUNTIES THROUGH 215 PM MDT...

At 141 PM MDT, Doppler radar was tracking a strong thunderstorm near
Ocate, or 18 miles northeast of Mora, moving southeast at 20 mph.

HAZARD...Wind gusts up to 50 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Ocate, Coyote Creek State Park, Ojo Feliz and Guadalupita.

This includes State Road 434 between Mile Markers 13 and 24.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If threatening weather approaches your area, take shelter in a sturdy
building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3623 10533 3635 10515 3620 10482 3596 10512
TIME...MOT...LOC 1941Z 304DEG 18KT 3619 10513

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH

15
Special weather statement, Jul 21, 2:06 PM MDT, 44 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
206 PM MDT Thu Jul 21 2022

NMZ226-239-212030-
Eastern Lincoln County-South Central Mountains-
206 PM MDT Thu Jul 21 2022

...A STRONG THUNDERSTORM WILL IMPACT PORTIONS OF SOUTHEASTERN LINCOLN
COUNTY THROUGH 230 PM MDT...

At 205 PM MDT, Doppler radar was tracking a strong thunderstorm near
Glencoe, or 16 miles east of Ruidoso, moving east at 5 mph.

HAZARD...Wind gusts up to 50 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Hondo, Tinnie, Glencoe and San Patricio.

This includes Highway 380 between Mile Markers 101 and 107.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If threatening weather approaches your area, take shelter in a sturdy
building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3328 10532 3330 10532 3330 10551 3332 10553
      3349 10543 3341 10515 3322 10531
TIME...MOT...LOC 2005Z 274DEG 6KT 3338 10539

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH

15
Special weather statement, Jul 21, 2:15 PM MDT, 35 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
215 PM MDT Thu Jul 21 2022

NMZ214-215-228-212045-
Far Northeast Highlands-Southern Sangre de Cristo Mountains-East
Slopes Sangre de Cristo Mountains-
215 PM MDT Thu Jul 21 2022

...A STRONG THUNDERSTORM WILL IMPACT PORTIONS OF CENTRAL MORA COUNTY
THROUGH 245 PM MDT...

At 214 PM MDT, Doppler radar was tracking a strong thunderstorm over
Coyote Creek State Park, or 13 miles north of Mora, moving southeast
at 10 mph.

HAZARD...Wind gusts of 50 to 55 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
La Cueva, Ocate, Coyote Creek State Park, Chacon, Ojo Feliz,
Guadalupita, El Turquillo, Luceros and Rainsville.

This includes the following highways...
 State Road 121 between Mile Markers 5 and 8.
 State Road 434 between Mile Markers 2 and 18, and between Mile
Markers 20 and 22.
 State Road 518 between Mile Markers 20 and 27.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If threatening weather approaches your area, take shelter in a sturdy
building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3621 10542 3627 10518 3610 10482 3593 10494
      3588 10526
TIME...MOT...LOC 2014Z 337DEG 8KT 3616 10525

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...55 MPH

15
Special weather statement, Jul 21, 2:22 PM MDT, 28 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
222 PM MDT Thu Jul 21 2022

NMZ228-229-212100-
Far Northeast Highlands-Northeast Highlands-
222 PM MDT Thu Jul 21 2022

...A STRONG THUNDERSTORM WILL IMPACT PORTIONS OF NORTH CENTRAL SAN
MIGUEL AND SOUTH CENTRAL MORA COUNTIES THROUGH 300 PM MDT...

At 222 PM MDT, Doppler radar was tracking a strong thunderstorm over
Watrous, or 19 miles southwest of Wagon Mound, moving southeast at
10 mph.

HAZARD...Wind gusts up to 50 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Watrous, Valmora and Shoemaker.

This includes Interstate 25 between Mile Markers 360 and 375.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If threatening weather approaches your area, take shelter in a sturdy
building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3589 10494 3590 10492 3589 10491 3589 10488
      3575 10467 3560 10502 3585 10511 3591 10495
TIME...MOT...LOC 2022Z 324DEG 6KT 3581 10497

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH

15
Local storm report, Jul 21, 2:44 PM MDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
244 PM MDT THU JUL 21 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0230 PM     FLASH FLOOD      5 WNW HOLMAN            36.07N 105.46W
07/21/2022                   MORA               NM   PUBLIC

            NM-518 WASHED OUT A MILE MARKER 43.1 NEAR
            THE TAOS COUNTY LINE.

&&

42
Local storm report, Jul 21, 2:48 PM MDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
248 PM MDT THU JUL 21 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0244 PM     FLASH FLOOD      1 NNW HOLMAN            36.05N 105.39W
07/21/2022                   MORA               NM   PUBLIC

            NM-518 WASHED OUT AT MILE MARKER 35.6 NEAR
            HOLMAN.

&&

42

The office that day

Everything else NWS Albuquerque, NM issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 20, 6:32 PM MDTSpecial Weather StatementABQCurry28 min
Jul 20, 7:10 PM MDTSpecial Weather StatementABQCurry35 min
Jul 20, 7:46 PM MDTSpecial Weather StatementABQRoosevelt44 min
Jul 20, 8:22 PM MDTAreal Flood AdvisoryABQCurry, Quay3 hr
Jul 20, 8:31 PM MDTSpecial Weather StatementABQRoosevelt44 min
Jul 21, 3:06 AM MDTFlood WatchABQColfax, Mora, San Miguel19 hr
Jul 21, 3:09 AM MDTHeat AdvisoryABQMcKinley, San Juan17 hr
Jul 21, 12:11 PM MDTFlash Flood Warning Considerable damage threatABQSan Miguel7 hr
Jul 21, 12:33 PM MDTAreal Flood AdvisoryABQRio Arriba117 min
Jul 21, 12:42 PM MDTAreal Flood AdvisoryABQMora, San Miguel, Santa Fe34 min
Jul 21, 1:13 PM MDTFlash Flood Warning Considerable damage threatABQMora, San Miguel, Taos5 hr
Jul 21, 1:16 PM MDTFlash Flood WarningABQSan Miguel, Santa Fe3 hr
Jul 21, 1:41 PM MDTSpecial Weather StatementABQMora34 min
Jul 21, 1:50 PM MDTAreal Flood AdvisoryABQColfax, Mora39 min
Jul 21, 2:06 PM MDTSpecial Weather StatementABQLincoln24 min
Jul 21, 2:15 PM MDTSpecial Weather StatementABQMora30 min
Jul 21, 2:21 PM MDTAreal Flood AdvisoryABQLincoln3 hr
Jul 21, 2:22 PM MDTSpecial Weather StatementABQMora38 min
Jul 21, 2:29 PM MDTFlash Flood WarningABQColfax, Mora2 hr
Jul 21, 3:22 PM MDTAreal Flood AdvisoryABQSandoval113 min
Jul 21, 3:28 PM MDTSpecial Weather StatementABQUnion32 min
Jul 21, 3:37 PM MDTAreal Flood AdvisoryABQColfax113 min
Jul 21, 3:48 PM MDTAreal Flood AdvisoryABQColfax, Union29 min
Jul 21, 3:55 PM MDTSpecial Weather StatementABQGuadalupe35 min
Jul 21, 4:04 PM MDTSpecial Weather StatementABQ26 min
Jul 21, 4:05 PM MDTSpecial Weather StatementABQUnion25 min
Jul 21, 4:17 PM MDTFlash Flood WarningABQColfax, Union3 hr
Jul 21, 4:30 PM MDTSpecial Weather StatementABQSanta Fe30 min
Jul 21, 4:36 PM MDTAreal Flood AdvisoryABQGuadalupe, Lincoln, Torrance114 min
Jul 21, 4:37 PM MDTSpecial Weather StatementABQ38 min
Jul 21, 4:44 PM MDTAreal Flood AdvisoryABQGuadalupe, San Miguel, Torrance2 hr
Jul 21, 4:46 PM MDTAreal Flood AdvisoryABQColfax, Harding, Union119 min
Jul 21, 4:49 PM MDTSpecial Weather StatementABQHarding26 min
Jul 21, 4:50 PM MDTSpecial Weather StatementABQUnion25 min
Jul 21, 4:53 PM MDTSpecial Weather StatementABQSanta Fe37 min
Jul 21, 5:08 PM MDTFlash Flood Warning Considerable damage threatABQSocorro3 hr
Jul 21, 5:17 PM MDTSpecial Weather StatementABQGuadalupe28 min
Jul 21, 5:18 PM MDTSpecial Weather StatementABQLincoln27 min
Jul 21, 5:26 PM MDTAreal Flood AdvisoryABQGuadalupe, Torrance3 hr

Nearby

Flash Flood Warnings in New Mexico, 2022Every flash flood warning in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.